# SDR UHLA201606140327

- Difficulty date: June 14, 2016
- Submitted: June 17, 2016
- Operation: Air carrier
- Aircraft: N862RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000098
- Aircraft time: 29,001 hours, 16,935 cycles
- System (JASC): 5270 · Door Warning System
- Part: Shaft
- Condition: Defective
- Location: Door Switch
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

L2 LATCH ON DOOR WILL NOT SHOW GREEN.  R & R ROLLER DETECTOR SHAFT ON L2 DOOR CLOSED SWITCH ASSY IAW AMM 53-23-21.  OPS CHECK GOOD.
